# SDR UIEA2025031300332

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 68,177 hours, 10,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 233W321133
- Part serial: D00800
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT OVERHEAD EMERGENCY LIGHT SWITCH FUNCTION FAIL.( 1. REPLACED WINDOW HEAT/ EMERGENCY LIGHTS MODULE IAW AMM 30-41-02-020-801 & 30-41-02-400-801 REV 102. 2. PERFORMED MASTER DIM OPERATIONAL TEST IAW AMM 33-16-00-710-801 REV 102 AND THE RESULT WAS SATISFACTORY. 3. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST IAW AMM 33-51-00-710-803 REV 102 AND THE RESULT WAS SATISFACTORY. 4. PERFORMED WINDOW HEAT CONTROL SYSTEM OPERATIONAL TEST IAW AMM 30-41-00-710-801 REV 102 AND THE RESULT WAS SATISFACTORY. )
